# SDR ASOA04454

- Difficulty date: June 26, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 22850741115
- Condition: Out Of Adjust
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 4242 - DURING CLIMB-OUT FROM ATL-BTR, THE CREW RECEIVED A LEFT THRUST REVERSER UNLOCK MESSAGE ON EICAS AT APPROXIMATELY 18,000 FEET.  THE QRH WAS COMPLIED WITH AND AN EMERGENCY WAS DECLARED. THE AIRCRAFT RETURNED TO ATL AND LANDED SAFELY. MAINTENANCE CLEANED AND ADJUSTED THE LEFT ENGINE THRUST REVERSER STOW SWITCH.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
